# SDR CALA2018022000704

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 108,642 hours, 16,961 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: BACR13CJ2
- Condition: Faulty
- Location: Electrical Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTEGRAL LIGHTING ON THE FUEL PANEL EQUIPMENT COOLING PANEL AND PANEL/ FLOOD FLICKERING ON/OFF. EMERGENCY DECLARED. REPLACED RELAY K755. REF WDM 33-13-16. OPS CK NORMAL
